Construction of Convergent Sequence in Cone 2-Normed Spaces

Sadjidon Sadjidon, Mahmud Yunus, Sunarsini Sunarsini

Abstract


We introduce an idea of convergent sequence in a cone 2-normed space. We show that the convergence in 2-normed spaces using the definition of 2-norm by considering its dual space. Then we construct the convergence in cone 2-normed space, particularly for l2-space.

Keywords


Convergent sequence; cone 2-normed spaces

Full Text:

PDF

References


Sadjidon and H. Gunawan, “Konstruksi ruang 2-norm sebagai luasan yang direntang oleh dua vektor,” Journal of Mathematics and Its Applications (LIMITS), vol. 4, no. 2, pp. 45–51, Aug. 2007.

M. Eshaghi Gordji, M. Ramezani, H. Khodaei, and H. Baghani, “Cone normed spaces,” Caspian Journal of Mathematical Sciences, vol. 1, no. 1, 2012.

A. Sahiner and T. Yigit, “2-cone Banach spaces and fixed point theorem,” AIP Conference Proceedings, vol. 1479, no. 1, pp. 975–978, 2012.

H. Gunawan, “The space of p-summable sequences and its natural n-norm,” Bulletin of the Australian Mathematical Society, vol. 64, no. 1, pp. 137–147, Aug. 2001.

Sadjidon and Sunarsini, “Construction of difference cone normed space,” in South East Asian Conference of Mathematics and Its Applications (SEACMA), 2013.

Sadjidon, M. Yunus, and Sunarsini, “2-norma cone pada ruang l2,” in Simposium Nasional Analisis Matematika dan Aplikasinya (SNAMA), 2014.

C. R. Diminnie, “A new orthogonality relation for normed linear spaces,” Mathematische Nachrichten, vol. 114, no. 1, pp. 197–203, 1983.




DOI: http://dx.doi.org/10.12962/j24775401.v1i1.1475

Refbacks

  • There are currently no refbacks.



View My Stats


Creative Commons License
International Journal of Computing Science and Applied Mathematics by Department Mathematics ITS is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://iptek.its.ac.id/index.php/ijcsam.